# SDR UHLA2012081400260

- Difficulty date: August 14, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000143
- Aircraft time: 15,727 hours, 9,512 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - PERFORMED HFEC ON SPAR II RIGHT WING IAW EMB TASK CARD S170EO-57-10-0003, STEP 22, FOUND CRACK LIKE INDICATION IN HOLE A2, CRACK FACING AFT IN HOLE, UP 1/4" GREATER THAN .30.  DRILLED AND REAMED HOLE TO 0.359 IAW SRM 51-40-02.  PERFORMED HFEC ON SPAR II RIGHT WING IAW TASK CARD, NO CRACK LIKE INDICATIONS FOUND AT THIS TIME, 0.365 IS ACCEPTABLE IAW ETD 2012-170-011490.
